# SDR DL76S070577

- Difficulty date: May 21, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 60,298 hours, 28,234 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Frame
- Condition: Corroded
- Location: Mlg Attach
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV INSPECTION FOUND RT MLG SUPPORT BEAM SIDE FRAME LUG FWD FLANGE AND BORE SURFACE HAD PITTING CORROSION.  FLANGE AND BORE SURFACE CORROSION REMOVED PER SRM 53-50-90.
